advertisement
Question
Posted by: Renny | 2010/09/21

Weight Gain

Hi

About a year ago my GP put me onto Remeron to help me sleep, i wasn''t informed that the main side affect of the pills was weight gain, i ended up picking up 15kgs before i put 2 and 2 together and then i immediately weaned myself off the pills in May. I have only managed to lose 4kgs since then (4 months), i have been going to gym twice a week and eating healthy (following a plan given to me by a dietician) but the weight is still not coming off.

is there anything else that i can do or am i doomed to lose only a kilo a month?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Renny
Losing slowly is actually better although it is sometimes very difficult to stay motivated. It may help if you cut your carbohydrates to 3 portions a day and increase your low GI vegetables (usually the green and white ones like broccoli, baby marrow, cauliflower, spinach, beans). Also try to do low impact exercise daily - 30 minutes of fast walking is fine.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/21

Hallo Renny
Losing slowly is actually better although it is sometimes very difficult to stay motivated. It may help if you cut your carbohydrates to 3 portions a day and increase your low GI vegetables (usually the green and white ones like broccoli, baby marrow, cauliflower, spinach, beans). Also try to do low impact exercise daily - 30 minutes of fast walking is fine.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement